# SDR SWAA2013021212585

- Difficulty date: February 5, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 43,217 hours, 24,988 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 148A7100
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE IS DELAMINATED ON TOP UPPER LEFT SIDE.  REPAIRED TAIL CONE PER SRM.
